# SDR DHL2003604576

- Difficulty date: June 6, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: T/E Flap
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBD FLAP (TEE) ANGLE CRACKED 2.000 AT STA XF.165.000. REMOVED DAMAGED (TEE) ANGLE AT STA XF.165.000 IAW SRM 51-1-21 PG 1. CLEANED, TREATED AND PRIMED ARE IAW SRM 51-1-8B. INSTALLED NEW (TEE) ANGLE IAW SRM 51-1-21 PG 1.
